EconPapers    
Economics at your fingertips  
 

A Class of Generalized Differential Operators with Infinitely Many Discontinuous Points

Yurong Li, Jiong Sun and Siqin Yao

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We define a class of differential operators which have infinitely many discontinuous points, and investigate the kernel of in terms of operator theory. It is shown that the solutions of have exponential behavior, and the dimension of the kernel is given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/947182.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/947182.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:947182

DOI: 10.1155/2014/947182

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:947182